# SDR TRAX200701366

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 15,238 hours, 12,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR OUTER HANDLE CRACKED.
